MAUDE Adverse Event Report: CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534621T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the radiopaque marker ring at the tip of a 6f judkin's right (jr) 4 100 cm infiniti diagnostic catheter detached during withdrawal after completion of angiography and remained in the internal iliac artery¿uterine artery.A contralateral approach was not used.The target site vessel characteristics were severe calcification, moderate tortuosity, 85% stenosis, no acute angle, and no bifurcation.The access site vessel characteristics were moderate calcification, moderate tortuosity, 80% stenosis, no acute angle, and no bifurcation.The device was pulled outward from the packaging by the hub and was torqued or steered by the hub.No difficulties were encountered during insertion, advancement, or withdrawal of the device.The product was stored and handled according to the instructions for use and was prepped per the instructions for use with no difficulty during preparation.No device damage was noted prior to opening the package.There was no difficulty removing the device from the sterile packaging.The catheter did not become entrapped during the procedure.The patient was not hospitalized or had hospitalization extended due to the event.The marker ring was observed near a non-cordis intrauterine device, and its orientation was consistent with the direction of blood flow.A procedural cd is not available.Due to the patient¿s age, a non-interventional approach was adopted.Pictures were received for review.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
A product history record (phr) review of lot 18485940 revealed no anomalies or non-conformances during the manufacturing and inspection processes that could be associated with the event reported.
 
Additional Manufacturer Narrative
Sterile devices were returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the radiopaque marker ring at the tip of a 6f judkin's right (jr) 4 100 cm infiniti diagnostic catheter detached during withdrawal after completion of angiography and remained in the internal iliac artery¿uterine artery.A contralateral approach was not used.The target site vessel characteristics were severe calcification, moderate tortuosity, 85% stenosis, no acute angle, and no bifurcation.The access site vessel characteristics were moderate calcification, moderate tortuosity, 80% stenosis, no acute angle, and no bifurcation.The device was pulled outward from the packaging by the hub and was torqued or steered by the hub.No difficulties were encountered during insertion, advancement, or withdrawal of the device.The product was stored and handled according to the instructions for use and was prepped per the instructions for use with no difficulty during preparation.No device damage was noted prior to opening the package.There was no difficulty removing the device from the sterile packaging.The catheter did not become entrapped during the procedure.The patient was not hospitalized or had hospitalization extended due to the event.The marker ring was observed near a non-cordis intrauterine device, and its orientation was consistent with the direction of blood flow.A procedural cd is not available.Due to the patient¿s age, a non-interventional approach was adopted.All other products are sterile and have not experienced any malfunction.Due to the incident, the hospital has requested the recall of 150 units of product 534621t from the same batch, all without outer packaging.The customer did not request testing of the other products and only requested that this batch not be used and be returned.Pictures were received for review.Sterile devices were returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the radiopaque marker ring at the tip of a 6f judkin's right (jr) 4 100 cm infiniti diagnostic catheter detached during withdrawal after completion of angiography and remained in the internal iliac artery¿uterine artery.A contralateral approach was not used.The target site vessel characteristics were severe calcification, moderate tortuosity, 85% stenosis, no acute angle, and no bifurcation.The access site vessel characteristics were moderate calcification, moderate tortuosity, 80% stenosis, no acute angle, and no bifurcation.The device was pulled outward from the packaging by the hub and was torqued or steered by the hub.No difficulties were encountered during insertion, advancement, or withdrawal of the device.The product was stored and handled according to the instructions for use and was prepped per the instructions for use with no difficulty during preparation.No device damage was noted prior to opening the package.There was no difficulty removing the device from the sterile packaging.The catheter did not become entrapped during the procedure.The patient was not hospitalized or had hospitalization extended due to the event.The marker ring was observed near a non-cordis intrauterine device, and its orientation was consistent with the direction of blood flow.A procedural cd is not available.Due to the patient¿s age, a non-interventional approach was adopted.All other products are sterile and have not experienced any malfunction.Due to the incident, the hospital has requested the recall of 150 units of product 534621t from the same batch, all without outer packaging.The customer did not request testing of the other products and only requested that this batch not be used and be returned.A non-sterile cath f6inf tl jr 4 fr, 100 cm device, corresponding to lot 18485940 and catalog number 534621t, was received for evaluation together with one hundred fifty unused sterile devices from the same lot.Of this total, one non-sterile device was received inside a plastic bag, while one hundred fifty sterile devices were received in their original sealed packages.The devices were unpacked for product evaluation, and a sample was selected from the sterile units for further assessment.During visual inspection, brite tip separation was identified in the non-sterile device.No other damage or abnormal conditions were observed on the evaluated unit.The sampled sterile devices were also visually examined, and no damage or abnormal conditions that could have contributed to the reported failure were identified.Additionally, five sterile devices from the sample of fifty units were opened to confirm the absence of tip separation, and no anomalies or damage were observed during that evaluation.Dimensional analysis was performed near the area of the suspected separation at the distal tip, and the results were found to be within specification.The inner diameter was also evaluated and found to be within specification.Microscopic evaluation of the distal tip revealed elongation and circumferential stress features, and white residue was observed along the edges, indicative of mechanical forces acting on the material.Overall, the received units presented conditions related to a brite tip separation, while dimensional analysis confirmed that the outer and inner diameter measurements were within specification and consistent with established design requirements.Evidence of mechanical stress, including elongation, circumferential stress features, and white residue at the distal tip, was identified during microscopic evaluation.Based on the available product analysis, there was no evidence to suggest the failure was related to the manufacturing or design process.A product history record (phr) review of lot 18485940 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿brite tip/distal tip ¿ separated¿ was observed on the non-sterile unit, but not on the 150 sterile units.The exact cause of the reported event cannot be determined however, no damages were reported prior to inserting the device in the patient and evaluation results showed signs of mechanical forces acting on the material.Therefore, use related factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the product labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues.Therefore, no additional actions will be taken.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24427741
Report Number9616099-2026-00299
Device Sequence Number9730808
Product Code DQO
UDI-Device Identifier10705032014199
UDI-Public(01)10705032014199(17)280731(10)18485940
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534621T
Device Lot Number18485940
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/30/2026
04/01/2026
04/23/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/01/2026
04/02/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age70 YR
Patient SexFemale